MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asdtf102 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the patient was being assisted out of bed when the huber needle snapped off below the cap.It was stated there was a slight tug while getting the patient out of bed.They were able to immediately deaccess the patient and then reaccess the port.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged infusion set was confirmed and the cause was supplier-related.The product returned for evaluation was one 20ga x 1¿ powerloc safety infusion set and one addition luer adapter.The intact device appeared unused and unremarkable.The detached luer adapter was completely detached from the non-returned extension tubing.No tubing material remained within the luer connector distal bore.Usage residues were observed on the detached luer.Microscopic inspection of the detached luer confirmed that no tubing material remained within the bore.Inspection under a uv light revealed incorrectly applied adhesive.The observed luer detachment appeared to be caused by improper/incomplete adhesive application during device assembly.The supplier has been notified of this event.A lot history review (lhr) review is not possible; the manufacturing lot number that was provided is incorrect for the product returned.

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9823416
Report Number3006260740-2020-00821
Device Sequence Number3129876
Product Code FPA
UDI-Device Identifier00801741047749
UDI-Public(01)00801741047749
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0652010
Device Lot NumberASDTF_102 (INCORRECT/P)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Event Location Hospital
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1